# SDR MASA200700665

- Difficulty date: October 4, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N17337
- Make and model: Cndair CL6002B19
- Aircraft serial: 7337
- Aircraft time: 20,656 hours, 16,232 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 9702 OKC-PHX.  FREQUENT LEFT OVERWING EMERGENCY EXIT CAUTION MESSAGE IN FLIGHT.  ADJUSTED PROX SENSOR.
